# SDR UALA2009111303532

- Difficulty date: November 12, 2009
- Submitted: November 13, 2009
- Operation: Air carrier
- Aircraft: N582UA
- Make and model: Boeing 757222
- Aircraft serial: 26702
- Aircraft time: 55,432 hours, 19,452 cycles
- Engine: Pwa PW2037
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Chafed
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBOARD FLAP OUTBOARD UPPER SURFACE CHAFED.  REMOVED UPPER PANEL AND REPAIRED REF REO-G13107 REV C.  RE-INSTALLED PANEL REF SRM 51-40-02.  PERFORMED SPOILER TO FLAP CLEARANCE CHECK, CHECKS GOOD REF MM 27-61-00.
